Mathematische Annalen

, Volume 307, Issue 3, pp 401–415

Laurent coefficients and Ext of finite graded modules

  • Luchezar L. Avramov
  • Ragnar-Olaf Buchweitz
  • Judith D. Sally

DOI: 10.1007/s002080050041

Cite this article as:
Avramov, L., Buchweitz, RO. & Sally, J. Math Ann (1997) 307: 401. doi:10.1007/s002080050041
Mathematics Subject Classification (1991): 13D40, 13F15, 13H10

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Luchezar L. Avramov
    • 1
  • Ragnar-Olaf Buchweitz
    • 2
  • Judith D. Sally
    • 3
  1. 1.Department of Mathematics, Purdue University, West Lafayette, IN 47907-1395, USA (e-mail: avramov@math.purdue.edu)US
  2. 2.Department of Mathematics, University of Toronto, Ontario, Canada M5S 1A1 (e-mail: ragnar@math.toronto.edu)CA
  3. 3.Department of Mathematics, Northwestern University, Evanston, IL 60208, USA (e-mail: judy@math.nwu.edu)US